# SDR CALA2019032500469

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 35,743 hours, 12,473 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CA AIRSPEED INDICATED AN OVERSPEED AT 260 KIAS UPON SELECTION OF ECON CLIMB. FO FLEW RTB. THIS ITEM HAS TOO MUCH HISTORY. LOG PAGE WILL BE UNLOCKED ONCE A DEFINITE FIX IS C/W UNLOCKED REPLACED LT AOA SENSOR T433 REF AMM 34-21-05-400-801. REPLACED NR 1 SMYD COMPUTER REF AMM 27-32-42-400-801. REPLACED NR 1 FMCS COMPUTER REF AMM 34-61-02-400-801. REPLACED INSTRUMENT SWITCH MODULE REF AMM 31-11-00. ACP AIR DATA STSTEM TEST REF AMM 34-21-00-73 -802. OPS CHECKED GOOD.
